MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FAST-FIX 360 KPSC AND SLOTTED CANNULA; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. FAST-FIX 360 KPSC AND SLOTTED CANNULA; ACCESSORIES,ARTHROSCOPIC
Model Number 72202674
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instruments struggled to cut the fast fix sutures and frayed.The malfunction was solved with no delays or patient harm using a back up device.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.A review of risk management files found that the reported failure was documented appropriately.A review of the instructions for use found: -before using the fast-fix meniscal knot pusher and suture cutter, pull the free end of the fast-fix suture, advancing the sliding knot, reducing the meniscal tear- while holding the suture taut, advance the knot pusher and suture cutter device to remove any remaining suture laxity- with the tip of the knot pusher and suture cutter device resting on the knot, slide the gold button to cut the suture.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
FAST-FIX 360 KPSC AND SLOTTED CANNULA
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key10775358
Report Number1219602-2020-01746
Device Sequence Number11640227
Product Code NBH
UDI-Device Identifier00885554023169
UDI-Public00885554023169
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2025
Device Model Number72202674
Device Catalogue Number72202674
Device Lot Number2053798
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer01/18/2021
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;